Certain Infinitesimal Transformations on Quaternionic Kahlerian Manifolds
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 817-823
Jin Suk Pak, Dae Won Yoon
Kyungpook National University, Kyungpook National University
Abstract : In the present paper, we study conformal and projective Killing vector fields and infinitesimal $Q$-transformations on a quaternionic Kahlerian manifold, and prove that an infinitesimal conformal or projective automorphism in a compact quaternionic Kahlerian manifold is necessarily infinitesimal automorphism.
Keywords : affine, projective and conformal Killing vectors, quaternionic Kahlerian manifold, infinitesimal transformation
MSC numbers : 53C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd